Feminax Express 342mg tablets is a medication used by women to treat period pain and cramping, as well as other symptoms associated with periods such as back aches and headaches. It can also be taken for dental pain, muscular pain, nerve pain, and rheumatic pain. The active ingredient is Ibuprofen 342mg, which is a non-steroidal anti-inflammatory drug.
Feminax Express – 16 Tablets
£3.78
Feminax Express is an effective pain relief treatment for women suffering from painful symptoms related to their period, including muscular pain, cramps, and back pain. Feminax Express 342mg tablets provide fast relief also from nerve pain, migraine, dental pain, rheumatic pain, and fever associated with colds and flu. Feminax is suitable for adults and children over 12 years, for short term use only. It contains the active ingredient Ibuprofen.
- Feminax Express 342mg tablets are fast and effective
- Treats period pain and associated symptoms
- Also treats nerve pain, dental pain, and muscular pain




Reviews
There are no reviews yet.